# SDR FDEA2020051180909

- Difficulty date: April 8, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 50,074 hours, 23,035 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

GOUGE FOUND ON NLG WHEEL WELL FWD BULKHEAD AT BS 263 NEAR BL0 DAMAGE REMOVED IAW SRM 53-10-08-1A AND FOUND TO BE OUTSIDE LIMITS, ORIGINAL   MATERIAL THICKNESS .090" MATERIAL REMOVED 0.030" MAX ALLOWABLE 0.009".    REPAIR CARRIED OUT IAW FEDEX EA # F-5330-T0353795 (P1) TITLE: FUSELAGE - PLATES &   SKINS -FWD BULKHEAD AT BSTA 263 GOUGE DAMAGE.:
